MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC HEARTSTART; PADS

PHILIPS NORTH AMERICA LLC HEARTSTART; PADS
Model Number HEARTSTART ADULT SMART PADS CARTRIDGE
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 07/14/2022
Type of Reportable Event Death
Event or Problem Description
During a patient use event, it was determined that the pads adhesive may not meet the contact surface area specifications.The patient did not survive.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Updated conclusion code.
 
Additional Manufacturer Narrative
Updated investigation coding based on subsequent review of the case.
 
Event or Problem Description

Brand Name
HEARTSTART
Common Device Name
PADS
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
dana tackett
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key15152993
Report Number3030677-2022-03792
Device Sequence Number14853410
Product Code MKJ
UDI-Device Identifier00884838023741
UDI-Public00884838023741
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P160029
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/24/2022
Device Model NumberHEARTSTART ADULT SMART PADS CARTRIDGE
Device Catalogue NumberM5071A
Device Lot NumberY032420-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2022
Supplement Date Received by Manufacturer03/03/2023
03/03/2023
Initial Report FDA Received Date08/02/2022
Supplement Report FDA Received Date03/07/2023
03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0881-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexMale